Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




179 Publications

2018 | Journal Article | IST-REx-ID: 1064 | OA
On the circle covering theorem by A.W. Goodman and R.E. Goodman
A. Akopyan, A. Balitskiy, M. Grigorev, Discrete & Computational Geometry 59 (2018) 1001–1009.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 718 | OA
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 737
A new topology on the universal path space
Z. Virk, A. Zastrow, Topology and Its Applications 231 (2017) 186–196.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 481 | OA
Planar matchings for weighted straight skeletons
T. Biedl, S. Huber, P. Palfrader, International Journal of Computational Geometry and Applications 26 (2017) 211–229.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521 | OA
Higson compactification and dimension raising
K. Austin, Z. Virk, Topology and Its Applications 215 (2017) 45–57.
View | DOI | Download Submitted Version (ext.)
 

Search

Display / Sort

Citation Style: Default

Export / Embed